Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2014, Article ID 165701, 10 pages
Research Article

On the Application of Iterative Methods of Nondifferentiable Optimization to Some Problems of Approximation Theory

Department of Informatics, South-West University “Neofit Rilski”, 2700 Blagoevgrad, Bulgaria

Received 30 September 2014; Accepted 13 November 2014; Published 27 November 2014

Academic Editor: Peng-Yeng Yin

Copyright © 2014 Stefan M. Stefanov. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [3 citations]

The following is the list of published articles that have cited the current article.

  • Stefan M. Stefanov, “On the solution of multidimensional convex separable continuous knapsack problem with bounded variables,” European Journal of Operational Research, 2015. View at Publisher · View at Google Scholar
  • Ramoni O. Adeogun, “A Novel Game Theoretic Method for Efficient Downlink Resource Allocation in Dual Band 5G Heterogeneous Network,” Wireless Personal Communications, 2018. View at Publisher · View at Google Scholar
  • Stefan M. Stefanov, “Strictly convex separable optimization with linear equality constraints and bounded variables,” Journal of Statistics and Management Systems, vol. 21, no. 2, pp. 261–272, 2018. View at Publisher · View at Google Scholar